# SDR DALA2025030301599

- Difficulty date: February 23, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 8,930 hours, 4,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG BURNT ELECTRICAL SMELL IN FWD GALLEY AND FLIGHT DECK AFTER APU START ON ARRIVAL IN MSY. C/W NO GO ODI ATA 2172 STEPS 1-4, REPLACED BOTH RECIR FILTERS IAW AJ21-22-03-01AAA-520A, ALSO POWERED UP ALL GALLEYS ,NO ELECTRICAL SMELL DETECTED, OK FOR SVC. (LP# 6481414)
